# SDR SWAA2014100832762

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 47,603 hours, 27,719 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5545
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION ELEC SMELL AFT GALLEY COFFEE MAKER AREA.  AFT GALLEY NR 2 COFFEE MAKER CAUSING SMELL.  R & R NR 2 COFFEE MAKER IAW AMM.
